Volume 14, Issue 2 (2-2024)                   2024, 14(2): 163-172 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shahrouzi M. A GRAPH THEORETICAL APPROACH FOR REGION IDENTIFICATION IN CONTINUUM TOPOLOGY OPTIMIZATION. International Journal of Optimization in Civil Engineering 2024; 14 (2) :163-172
URL: http://ijoce.iust.ac.ir/article-1-580-en.html
Abstract:   (5094 Views)
During the process of continuum topology optimization some pattern discontinuities may arise. It is an important challenge to overcome such irregularities in order to achieve or interpret the true optimal layout. The present work offers an efficient algorithm based on graph theoretical approach regarding density priorities. The developed method can recognize and handle solid continuous regions in a pre-optimized media. An illustrative example shows how the proposed priority guided trees can successfully distinguish the most crucial parts of the continuum during topology optimization.
 
Full-Text [PDF 453 kb]   (1029 Downloads)    
Type of Study: Research | Subject: Applications
Received: 2024/02/9 | Accepted: 2024/02/21 | Published: 2024/02/21

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iran University of Science & Technology

Designed & Developed by : Yektaweb